# SDR AALA202209198808

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737
- Aircraft serial: 29536
- Aircraft time: 62,943 hours, 26,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR 1L DIFFICULT TO OPEN. FOUND GUIDE ARM UPPER RADIUS LINK PIN LOOSE. RE-TIGHTENED GUIDE ARM UPPER RADIUS LINK PER IAW AMM 52-11-21, OPERATIONAL CHECK GOOD PER AMM 52-11-21.
